# SDR IPXA13M79158

- Difficulty date: June 1, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 45,317 hours, 9,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6310527
- Condition: Gouged
- Location: Bs 879 - 1119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, SKIN GOUGED BETWEEN BS 879 -1119 L26L.   REPAIRED LT SIDE SKIN IAW EA 011-5330-01-A4713, REV IR AND EO MD11-5300-51324-A.
